... get anxious and emotionally exhausted and misunderstood and feel really really sad inside. What to do to ease this
Give the Zoloft more time as it may take even 4-12 weeks for full effect, though you should start feeling something before that if it's a good fit.
BDD is so tough because people typically aren't sympathetic toward those suffering. Some ways other than medicine to try and feel better could include volunteer work (pick something that sounds fun), try and see friends more or text/call if distance prevents this, also find a special activity to treat yourself for attacking you BDD head-on versus giving up and allowing a victim mentality to take over your life.
I'm so sorry you are suffering from BDD. As a fellow sufferer I completely understand the pain and suffering you are going through with this illness and how alone it can feel. I know Zoloft can be one of the slowest to 'kick in' - a friend of mine started his 3 weeks ago and is concerned he is also not feeling and different or better, but his GP has advised to give it at least 6 weeks. Take heart from this, there is still plenty of time to turn the corner. I took Zoloft for a while a few years ago but it wasn't a great match for me so I now take Lexapro which is apparently good for BDD. I have been on it a month and feel quite a bit less 'BDD-ish' already so maybe if Zoloft doesn't fit you well, you can try this one too. Hang in there. x
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2011 • 3 answers
Body Dysmorphic Disorder - If u are already on topomaz 200mg prozac 80 mg klonopin 1mg a day 60mg of
Posted 4 May 2012 • 1 answer
Posted 10 Dec 2013 • 1 answer
Posted 26 Dec 2016 • 1 answer
Posted 12 days ago • 0 answers